MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION 22CM BIG CURVE DELIVERY SHEATH KIT; DRG SHEATH

ST. JUDE MEDICAL - NEUROMODULATION 22CM BIG CURVE DELIVERY SHEATH KIT; DRG SHEATH
Model Number MN13650
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/20/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure to place drg trial leads, the tip of the sheath appeared to have been sheared off and remained inside the patient.There were no consequences to the patient.No intervention to retrieve the device is planned at this time.

Brand Name
22CM BIG CURVE DELIVERY SHEATH KIT
Common Device Name
DRG SHEATH
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8170336
Report Number1627487-2018-13082
Device Sequence Number1684427
Product Code PMP
UDI-Device Identifier05415067027207
UDI-Public05415067027207
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/08/2019
Device Model NumberMN13650
Device Catalogue NumberMN13650
Device Lot NumberAB2456
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2018
Initial Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight68